# SDR RU3A201808098035

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 15,282 hours, 8,286 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 1014300131
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RADIUS OF A LEFT WING ROOT RIB ATTACH CHANNEL.  REPAIRED IAW  EO 18-28-40,  MAJOR REPAIR.
